liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Fundamental bounds for steady water waves
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, The Institute of Technology.
Russian Academy of Science.
2009 (English)In: MATHEMATISCHE ANNALEN, ISSN 0025-5831, Vol. 345, no 3, 643-655 p.Article in journal (Refereed) Published
Abstract [en]

The two-dimensional free-boundary problem of steady gravity waves on water of finite depth is considered. Bounds on the free-surface profiles and on the values of Bernoullis constant are obtained under minimal assumptions about properties of solutions to the problem.

Place, publisher, year, edition, pages
2009. Vol. 345, no 3, 643-655 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-20330DOI: 10.1007/s00208-009-0370-4OAI: oai:DiVA.org:liu-20330DiVA: diva2:234029
Available from: 2009-09-04 Created: 2009-09-04 Last updated: 2009-09-04

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Kozlov, Vladimir

Search in DiVA

By author/editor
Kozlov, Vladimir
By organisation
Applied MathematicsThe Institute of Technology
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 463 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf